# SDR 98ZZZX1002

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76512
- Make and model: Cessna 140
- Aircraft serial: 10944
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 0432160
- Condition: Missing
- Location: Horizontal Stab
- Part time: 2,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT CHANNEL/SPAR WAS MISSING/NOT INSTALLED.  IT APPEARED THE SPAR HAD NEVER BEEN INSTALLED FROM THE FACTORY.
